m+Medelevator.RU
← Поиск публикаций
Addiction (Abingdon, England) · 2006

Methadone-associated Torsades de Pointes (polymorphic ventricular tachycardia) in opioid-dependent patients.

СтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Justo Dan, Gal-Oz Amir, Paran Yael, Goldin Yelena, Zeltser David

Аннотация

AIMS: We reviewed all the publications concerning methadone-associated Torsades de Pointes (TdP) (polymorphic ventricular tachycardia) in opioid-dependent patients in order to characterize the clinical circumstances leading to this serious complication.

METHODS: Our literature search yielded 14 reports on 40 patients with methadone-associated TdP. We gathered and recorded the risk factors for TdP mentioned in those reports, among other clinical aspects.

RESULTS: The most prevalent risk factors for TdP were high-dose methadone (n = 39, 97.5%) and concomitant use of agents that increase serum methadone levels or trigger TdP (n = 22, 55%). HIV infection (n = 16), hypokalaemia (n = 14), female sex (n = 13), liver cirrhosis or renal failure (n = 11) and heart disease (n = 9) were also described. All the patients had at least one and 34 (85%) had two or more risk factors for TdP during methadone treatment.

CONCLUSIONS: We wish to raise the level of awareness of risk factors for TdP among physicians in heroin-treatment clinics who frequently prescribe methadone.

Предметные рубрики MeSH